# SDR ASAA2020031832447

- Difficulty date: March 7, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 65,382 hours, 26,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A75058
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT INTERCOSTAL AT FS 747-767 STRINGER 25R IS CRACKED AND HAS OVERSIZED HOLES. GROUNDED - YES. REMOVED AND REPLACED INTERCOSTAL IAW B737 900 SRM 51 40 02 0G 0 PARA 7D.
